MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that coil migrated outside of the renal artery and was removed with a gripper.A 14mmx30cm interlock coil was selected for use in a renal aneurysm.During procedure, the coil released halfway and slipped out of the renegade stc 18 microcatheter into the patient's renal artery.When confirming the coil position during angiography, it was found that the coil was outside the patient's renal aneurysm.The microcatheter was withdrawn, the 6f non bsc sheath was replaced, and the coil was completely removed from the patient's body using a gripper.The procedure was completed with additional coils.No further patient complications were reported and patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device evaluated by mfr: the device was returned for evaluation.Only the coil main was returned for this complaint.The coil was returned kinked and it has dried blood.No more damages were found in the returned device.The zap tip has a smooth surface.The interlocking arm was inspected and no anomalies was noted.Dimensional inspection of the main coil revealed the components were within specifications.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10116943
Report Number2134265-2020-07421
Device Sequence Number16606468
Product Code KRD
UDI-Device Identifier08714729765073
UDI-Public08714729765073
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0024309096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH: 6F COOK SHEATH; INTRODUCER SHEATH: 6F COOK SHEATH; MICROCATHETER: RENEGADE STC 18; MICROCATHETER: RENEGADE STC 18
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR